# SDR SWAA2025091506642

- Difficulty date: August 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; CORROSION TO FWD SHIELD, BS 767 TO 787+5, RBL 21.  REMOVED AND REPLACED NEW ON ACB FWD SHIELD FROM BS 767 TO 794, RBL 21 IAW SRM 51-40-02 AND DWG 146A0081 0028, REV A.
